Alert archive / Kansas / Tornado Warnings in 2005
Tornado Warning 31, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jul 3, 2005, 2:28 PM CDT for Barton County, Kansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2005, 2:28 PM CDT (19:28 UTC)
- Expired
- Jul 3, 2005, 3:17 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Barton County, KS
The radar
The Dodge City radar (KDDC), 137 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 2:46 PM CDT | HAIL 1.75 | N Great Bend, KS | JUST EAST OF BARTON COUNTY COMMUNITY COLLEGE |
| Jul 3, 2:49 PM CDT | TSTM WND GST 70 | W Ellinwood, KS | THE WEST EDGE OF ELLINWOOD |
| Jul 3, 3:01 PM CDT | HAIL 1.75 | 2 E Ellinwood, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 12:45 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 815 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 031929 TORICT KSC009-032015- /O.NEW.KICT.TO.W.0031.050703T1928Z-050703T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 228 PM CDT SUN JUL 3 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN BARTON COUNTY IN CENTRAL KANSAS. * UNTIL 315 PM CDT * AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR GREAT BEND...AND MOVING EAST AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CLAFLIN...ELLINWOOD...GREAT BEND THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW BASEBALL SIZE HAIL AND DAMAGING THUNDERSTORM WINDS ARE ALSO EXPECTED WITH THIS STORM. LAT...LON 3858 9874 3826 9893 3826 9849 3856 9848 $$ JAKUB
1 follow-up statement
000 WWUS53 KICT 032017 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 317 PM CDT SUN JUL 3 2005 KSC009-032027- /O.EXP.KICT.TO.W.0031.000000T0000Z-050703T2015Z/ BARTON KS- 317 PM CDT SUN JUL 3 2005 ...THE TORNADO WARNING FOR EASTERN BARTON COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 314 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3858 9874 3826 9893 3826 9849 3856 9848 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jul 3, 10:23 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 3, 10:23 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 1023 AM CDT SUN JUL 3 2005 .UPDATE... CHALLENGE WILL BE SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON-TONIGHT. WILL BE SENDING A RATHER MINOR UPDATE TO THE ZONES/GRIDS, MAINLY TO ACCOUNT FOR CURRENT CONDITIONS. CONVECTION, SLIGHTLY ELEVATED IN NATURE, CONTINUES TO PERCULATE OVER CENTRAL AND ESPECIALLY NORTHWEST KANSAS, BEING AIDED BY 850-700MB WARM/MOIST ADVECTION AND LARGE SCALE ASCENT AHEAD OF CENTRAL ROCKIES SHORTWAVE TROUGH. INSTABILITY IS LESS OVER CENTRAL AND EASTERN KANSAS, SO CONVECTION HAS BEEN WEAKENING AS IT MOVES EAST. HOWEVER, AS FRONTAL BOUNDARY AND LARGE SCALE ASCENT PUSH EAST, ACTIVITY MAY MOVE/DEVELOP INTO CENTRAL KANSAS THROUGH EARLY AFTERNOON. EXPECTING THIS ACTIVITY TO LIKELY REMAIN BELOW SEVERE LEVELS. ALL THIS WARM ADVECTION GARBAGE CONVECTION WILL LIKELY INHIBIT SURFACE HEATING, LIMITING POTENTIAL INSTABILITY FOR THIS AFTERNOON, ESPECIALLY OVER CENTRAL KANSAS. EVEN SO, GIVEN STRENGTH OF FORCING, STILL THINKING THUNDERSTORMS WILL FIRE ALONG THE SURFACE FRONT AFTER 3 PM OVER CENTRAL KANSAS. LIFT WILL ALSO BE AIDED BY COUPLED JET STRUCTURE OVER THE CENTRAL PLAINS. IF ENOUGH SUNSHINE CAN OCCUR, SUFFICIENT MOISTURE AND WIND SHEAR WILL BE AVAILABLE FOR SEVERE STORMS. MAIN THREATS WILL BE VERY LARGE HAIL AND DAMAGING WINDS. SPLITTING SUPERCELLS WILL BE POSSIBLE GIVEN EXPECTED CURVED/LONG HODOGRAPHS, BUT CLOUD BASES WILL GENERALLY BE TOO HIGH FOR A TORNADO THREAT. HOWEVER, IF A STORM CAN ROOT ITSELF ALONG A REMNANT OUTFLOW BOUNDARY, AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. STRONG MOIST LOW-LEVEL FLOW MAY PROMOTE A RATHER EXTENSIVE FORWARD PROPAGATING MCS/MCC TONIGHT, POSING MAINLY A DAMAGING WIND THREAT, ALONG WITH VERY HEAVY RAIN AS PREVIOUS FORECASTER ALLUDED TO. && .PREV DISCUSSION... /ISSUED 449 AM CDT SUN JUL 3 2005/ .UPDATE... WENT AHEAD A PUT A OUT A QUICK UPDATE TO REFLECT THE POTENTIAL FOR ELEVATED THUNDERSTORMS TO MOVE INTO SOUTH CENTRAL KANSAS THIS MORNING. IT APPEARS LIKE THESE STORMS ARE FOLLOWING CLOSE TO THE 750MB THETAE ADVECTION. THIS IS YIELDING TO MIXED LAYER MOST UNSTABLE CAPES BETWEEN 1500-2000J/KG. SHEAR IS FAIRLY WEAK, BUT THIS COMPLEX OF STORMS SHOULD CONTINUE TO PROPOGATE SOUTHWARD ALONG THE LOW LEVEL JET WITH THE STEERING FLOW MAINLY EAST. COULD SEE AN ISOLATED DAMAGING WIND GUST AND SOME MARGINAL HAIL, BUT THAT SHOULD DIMINISH BY 15Z. && .PREV DISCUSSION... /ISSUED 345 AM CDT SUN JUL 3 2005/ .DISCUSSION... MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE POTENTIAL FOR SOME SIGNIFICANT SEVERE WEATHER ACROSS MOST OF CENTRAL AND SOUTH CENTRAL KANSAS TONIGHT. AFTER THAT TIMEFRAME, IT WILL BE A QUESTION WHERE THE BOUNDARY WILL SETUP AND THE TIMING OF THE WAVES MOVING THROUGH THE NORTHWEST FLOW THROUGH MIDWEEK. TODAY: LATEST RADAR IMAGERY SHOWING A COMPLEX OF ELEVATED STORMS OVER WESTERN KANSAS GRADUALLY DEVELOPING EAST INTO A REGION OF ELEVATED CAPES ON THE ORDER OF 2500 J/KG. THESE STORMS MAY HAVE THE POTENTIAL OF BECOMING SEVERE ESPECIALLY IN AREAS ALONG AND NORTHWEST OF A BARTON TO SALINE COUNTY LINE. THESE STORMS LOOK LIKE THEY MAY BE SLOW MOVERS DUE TO A DECENT LOW LEVEL JET OF 35 TO 40 KTS AND WEAK WESTERLY FLOW ALOFT. MAY SEE SOME DECENT RAIN OVER CENTRAL KANSAS EARLY THIS MORNING, BEFORE THE ISENTROPIC LIFT WEAKENS OVER THAT REGION. THE REMAINDER OF THE DAY, LATEST WATER VAPOR LOOP SHOWING A WELL DEFINED SHORTWAVE MOVING THROUGH THE ROCKIES. IN ADDITION, THERE IS A SIGNIFICANT WAVE MOVING THROUGH THE NORTHERN MONTANA. THIS FEATURE WILL HELP DRIVE THE FRONTAL BOUNDARY CURRENTLY OVER CENTRAL NEBRASKA SOUTH TODAY. WE COULD SEE GOOD COMPRESSIONAL WARMING ALONG AND SOUTH OF THIS BOUNDARY TODAY. WE WILL ALSO SEE GOOD MOISTURE CONVERGENCE ALONG THIS BOUNDARY WHICH WILL HELP BREAK THE CAP ACROSS NORTHERN KANSAS. ONCE THIS CAP BREAKS, EXPLOSIVE SEVERE THUNDERSTORMS WILL MOST LIKELY BREAK OUT ACROSS MAINLY ALONG AND NORTH OF A LYONS TO SALINA LINE AFTER 4 PM. THESE STORMS COULD BE SUPERCELLULAR MAINLY OVER NORTHERN KANSAS AND POSSIBLY CENTRAL KANSAS DEPENDING ON THE AMOUNT OF LOW LEVEL SHEAR ALONG THE BOUNDARY. THE ETA IS STARTING TO BACK THE LOW LEVEL FLOW WITH EACH CONSECUTIVE RUN. THE MAIN CONCERN IS THE EXTREME INSTABILITY IN PLACE WITH MIXED LAYER CAPES ON THE ORDER OF 4000 TO 5000J/KG. LCLS WILL BE PRETTY HIGH OVER THIS REGION, BUT WE WILL HAVE TO WATCH FOR MOISTURE POOLING ALONG THE FRONT. TONIGHT: THE ETA AND GFS BOTH DRIVE THE FRONTAL BOUNDARY SOUTH INTO SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE EVENING AND OVERNIGHT. THIS SCENARIO LOOKS PRETTY FAVORABLE AT THIS TIME ESPECIALLY IF THESE STORMS DEVELOP INTO A CLUSTER THIS EVENING. 20-30KT LOW LEVEL SOUTHERLY FLOW WOULD FAVOR A FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM ESPECIALLY OVER CENTRAL AND SOUTH CENTRAL KANSAS. IF THIS COMPLEX CAN DEVELOP A GOOD COLD POOL WE COULD HAVE SOME BOWING SEGMENTS ALONG WITH LARGE HAIL UP TO BASEBALL SIZE DUE TO STRONG INSTABILITY. THIS SCENARIO WOULD LIMIT FLOOD POTENTIAL. HOWEVER, IF WE DO NOT GET A STRONG PUSH FROM THE COLD POOL HEAVY RAINFALL ALONG WITH LOCALIZED FLOODING COULD TAKE PLACE. WE WILL LET THE DAY SHIFT EVALUATE THIS SCENARIO FOR NOW. CURRENT TIMING WOULD BRING THIS COMPLEX INTO WICHITA AND HUTCHINSON BY 04Z AND AREAS NEAR THE KANSAS AND OKLAHOMA BORDER BY 06Z. MONDAY-WEDNESDAY: THIS PERIOD STILL LOOKS TO BE UNCLEAR UNTIL WE SEE THE EVOLUTION OF WHAT TAKES PLACE TONIGHT. IF WE SEE THE MESOSCALE CONVECTIVE SYSTEM (MCS) TRACK INTO OKLAHOMA IT COULD CLEAR THINGS OUT FOR THE FOURTH OF JULY. HOWEVER, IF THIS MCS IS A LITTLE BIT SLOWER TRACKING SOUTHEAST THAN WE COULD SEE SOME HEAVY RAINFALL AND POTENTIAL FOR FLOODING IN SOUTH CENTRAL AND SOUTHEAST KANSAS LATE SUNDAY NIGHT AND MONDAY MORNING. WOULD EXPECT MOST OF THE ACTIVITY TO CLEAR OUT OF THE AREA BY EVENING AS THE SURFACE HIGH BUILDS ACROSS THE AREA. MONDAY NIGHT THE MODELS ARE ADVERTISING ANOTHER WAVE RIDING ACROSS THE HIGH PLAINS, BUT I AM NOT TOTALLY CONFIDENT WHERE THE CONVECTION WILL TAKE PLACE. TUESDAY AND WEDNESDAY THE MODELS CONTINUE TO SHOW US IN A NORTHWEST FLOW PATTERN WHICH FAVORS MORE MCS DEVELOPMENT. HOWEVER, THIS IS QUITE A BIT OF UNCERTAINTY ON WHERE THE FRONTAL BOUNDARY WILL BE SITUATED. THURSDAY-SATURDAY: FINALLY A DRYING OUT PERIOD WILL BE TAKING PLACE AS UPPER LEVEL RIDGING STARTS TAKING PLACE OVER THE AREA. THIS WILL ALLOW FOR HOT AND RATHER HUMID CONDITIONS TO RETURN TO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 98 65 85 68 / 10 60 30 30 HUTCHINSON 99 64 86 67 / 10 70 20 30 NEWTON 98 65 85 67 / 10 70 30 30 ELDORADO 97 66 85 68 / 10 60 30 30 WINFIELD-KWLD 97 68 86 69 / 10 60 40 40 RUSSELL 95 64 88 66 / 50 70 10 30 GREAT BEND 97 64 88 67 / 40 80 10 30 SALINA 98 64 85 67 / 40 80 20 30 MCPHERSON 98 64 85 67 / 20 80 20 30 COFFEYVILLE 94 70 88 69 / 10 60 40 40 CHANUTE 93 69 87 68 / 10 60 40 30 IOLA 93 68 87 67 / 10 60 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && KLEINSASSER/COX
Hazardous weather outlook, Jul 3, 10:36 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 1036 AM CDT SUN JUL 3 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-041200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1036 AM CDT SUN JUL 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL AFFECT PORTIONS OF CENTRAL KANSAS THROUGH THE EARLY TO MID AFTERNOON HOURS. THESE STORMS COULD BE LOCALLY STRONG, BUT WILL LIKELY REMAIN BELOW SEVERE LEVELS. THIS AFTERNOON A COLD FRONT WILL MOVE OUT OF NEBRASKA INTO NORTHERN KANSAS. THIS FRONT WILL CAUSE A FEW POWERFUL THUNDERSTORMS TO ERUPT OVER CENTRAL KANSAS MAINLY AFTER 4 PM. HOWEVER, IF CLOUDS LINGER MUCH OF THE DAY, STORMS MAY NOT BE AS STRONG LATER THIS AFTERNOON OVER CENTRAL KANSAS. IF ENOUGH SUNSHINE IS REALIZED, THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF PRODUCING BASEBALL SIZE HAIL, DAMAGING WIND GUSTS BETWEEN 60 AND 80 MPH, AND POSSIBLY AN ISOLATED TORNADO. THESE STORMS COULD EVOLVE INTO A CLUSTER THIS EVENING AND OVERNIGHT AND PUSH SOUTHEAST THROUGH SOUTH CENTRAL AND SOUTHEAST KANSAS. IT APPEARS AS IF THE MAIN THREATS WITH THIS CLUSTER WOULD BE DAMAGING WINDS AND LARGE HAIL ALONG WITH VERY HEAVY RAINFALL. LOCALIZED FLOODING WILL BE POSSIBLE, ESPECIALLY IF STORMS MOVE SLOWER THAN CURRENTLY EXPECTED. THIS CLUSTER WOULD MOST LIKELY AFFECT AREAS SOUTHEAST OF A MARION TO HUTCHINSON LINE AFTER 9 PM. TEMPERATURES WILL ALSO BE VERY WARM AHEAD OF THE FRONT THIS AFTERNOON WITH HEAT INDICES CLIMBING TO THE UPPER 90S. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME LINGERING THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH CENTRAL AND SOUTHEAST KANSAS MONDAY MORNING. THESE STORMS WILL AFFECT AREAS MAINLY SOUTHEAST OF THE KANSAS TURNPIKE. THE MAIN THREAT WITH THIS ACTIVITY WILL BE HEAVY RAINFALL AND POSSIBLY LOCALIZED FLOODING. MONDAY NIGHT THROUGH WEDNESDAY NIGHT CONDITIONS WILL REMAIN UNSTABLE FOR MORE COMPLEXES OF THUNDERSTORMS. HOWEVER, THE PLACEMENT OF THE STORMS WILL BE DEPENDENT ON THE POSITION OF THE FRONTAL BOUNDARY. RIGHT NOW, IT IS TOO EARLY TO DEPICT THE DEGREE OF SEVERITY AND TIMING OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM COX/KLEINSASSER
In the hours before
Special weather statement, Jul 3, 1:01 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 101 PM CDT SUN JUL 3 2005 KSZ032>033-047>048-050-067-040200- BARTON KS-ELLSWORTH KS-LINCOLN KS-RENO KS-RICE KS- RUSSELL KS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 588 UNTIL 900 PM CDT SUNDAY EVENING FOR THE FOLLOWING AREAS IN CENTRAL KANSAS THIS WATCH INCLUDES 5 COUNTIES BARTON ELLSWORTH LINCOLN RICE RUSSELL IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 1 COUNTY RENO INCLUDING THE CITIES OF GREAT BEND...HUTCHINSON AND RUSSELL. KLEINSASSER
Special weather statement, Jul 3, 1:15 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 115 PM CDT SUN JUL 3 2005 KSZ032-047-031845- BARTON-RUSSELL- 115 PM CDT SUN JUL 3 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON AND RUSSELL COUNTIES... AT 111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM NEAR LA CROSSE...OR 21 MILES SOUTH OF HAYS...AND MOVING EAST AT 25 MPH. GOLF BALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN NORTHWESTERN BARTON AND SOUTHWESTERN RUSSELL COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. KLEINSASSER
Local storm report, Jul 3, 2:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
227 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 9 W GREAT BEND 38.36N 98.97W
07/03/2005 1.75 INCH BARTON KS TRAINED SPOTTER
LARGE HAIL AND LARGE TREES IN THE ROAD.
&&
MJRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 4:09 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 36 min |
| Jul 3, 1:43 PM CDT | Tornado Warning | ICT | Barton | 47 min |
| Jul 3, 2:50 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 55 min |
| Jul 3, 3:32 PM CDT | Tornado Warning | ICT | Rice | 27 min |
| Jul 3, 3:40 PM CDT | Tornado Warning | ICT | McPherson | 50 min |
| Jul 3, 4:25 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 47 min |
| Jul 3, 4:28 PM CDT | Tornado Warning | ICT | McPherson | 15 min |
| Jul 3, 4:34 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 56 min |
| Jul 3, 4:53 PM CDT | Tornado Warning | ICT | Reno | 52 min |
| Jul 3, 5:41 PM CDT | Tornado Warning | ICT | Reno | 49 min |
| Jul 3, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 46 min |
| Jul 3, 5:51 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 39 min |
| Jul 3, 6:08 PM CDT | Tornado Warning | ICT | Sedgwick | 67 min |
| Jul 3, 6:23 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 67 min |
| Jul 3, 6:26 PM CDT | Tornado Warning | ICT | Reno | 29 min |
| Jul 3, 6:54 PM CDT | Tornado Warning | ICT | Sedgwick | 51 min |
Nearby
Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.